CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 1-2, 页码: 593-604
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:138/0  |  Submit date:2018/07/30
Godement-Jacquet L-function  Theta lift  
Basic functions and unramified local L-factors for split groups 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 5, 页码: 777-812
Authors:  Li, Wen-Wei
Favorite  |  View/Download:97/0  |  Submit date:2018/07/30
L-function  Satake isomorphism  generalized Kostka-Foulkes polynomial  
basicfunctionsandunramifiedlocallfactorsforsplitgroups 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 5, 页码: 777
Authors:  Li Wenwei
Favorite  |  View/Download:96/0  |  Submit date:2020/01/10